# SDR SIMA200111205

- Difficulty date: April 22, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT FRAME 20.  REPAIRED FRAME IAW EMBRAER SRM 145/1142 REV 12 CHAPTER 53-21-10 PAGE 208.  (M)
